Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 2916582, 39 pages
http://dx.doi.org/10.1155/2016/2916582
Review Article

Approach in Theory of Nonlinear Evolution Equations: The Vakhnenko-Parkes Equation

1Institute of Geophysics, National Academy of Sciences of Ukraine, Kyiv 01054, Ukraine
2Department of Mathematics & Statistics, University of Strathclyde, Glasgow G1 1XH, UK

Received 13 September 2015; Accepted 12 November 2015

Academic Editor: Andrei D. Mironov

Copyright © 2016 V. O. Vakhnenko and E. J. Parkes. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

V. O. Vakhnenko and E. J. Parkes, “Approach in Theory of Nonlinear Evolution Equations: The Vakhnenko-Parkes Equation,” Advances in Mathematical Physics, vol. 2016, Article ID 2916582, 39 pages, 2016. https://doi.org/10.1155/2016/2916582.